A note to equilibria for?-majorized preferences

C. R. Math. Rep. Acad. Sci. Canada Vol. 15 (6) 1993, pp. 243–248
(Received: 1993-07-21 )

X.-Z. Yuan

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: U-majorized, equilibrium, generalized game, maximal element, qualitative game, upper ( lower) semicontinuous

AMS Subject Classification: Set-valued operators, Applications in optimization; convex analysis; mathematical programming; economics, Convex sets in topological vector spaces, , 47H04, 47N10, 52A07, 90A14, 90D06

PDF(click to download): A note to equilibria for ?-majorized preferences